Residually faithful modules and the Cohen–Macaulay type of idealizations

Shiro Goto, Shinya Kumashiro, Nguyen Thi, Hong Loan

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


The Cohen–Macaulay type of idealizations of maximal Cohen–Macaulay modules over Cohen–Macaulay local rings is closely explored. There are two extremal cases, one of which is related to the theory of Ulrich modules, and the other one is related to the theory of residually faithful modules and closed ideals, developed by Brennan and Vasconcelos.

Original languageEnglish (US)
Pages (from-to)1269-1291
Number of pages23
JournalJournal of the Mathematical Society of Japan
Issue number4
StatePublished - 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Cohen–Macaulay ring
  • Gorenstein ring
  • Maximal Cohen–Macaulay module
  • Maximal embedding dimension
  • Residually faithful module
  • Ulrich module


Dive into the research topics of 'Residually faithful modules and the Cohen–Macaulay type of idealizations'. Together they form a unique fingerprint.

Cite this